MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; SYRINGE 10ML LL W/TWINPAK DEVICE

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; SYRINGE 10ML LL W/TWINPAK DEVICE
Catalog Number 303393
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd twinpak package seal integrity was poor/questionable.The following information was provided by the initial reporter: "unsealed bd syringes with twinpak dual cannula device systems in the genentech tnkase kits." verbatim: rcc received a complaint via email.Email(s) attached.Unsealed bd syringes with twinpak dual cannula device systems in the genentech tnkase kits.Item#303393.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD TWINPAK
Common Device Name
SYRINGE 10ML LL W/TWINPAK DEVICE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18874453
Report Number1213809-2024-00155
Device Sequence Number13023975
Product Code FMI
UDI-Device Identifier30382903033936
UDI-Public(01)30382903033936
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown